# SDR DHL98807006

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Damaged
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP ACTUATOR SUPPORT COVER PANEL  DAMAGED WING LOWER SURFACE STA 98.  REMOVED DAMAGED PANEL, CUT OUT DAMAGED SECTION OF INTERNAL AND EXTERNAL SKIN, EXTERNAL SKIN FILLER, 3.75 X 2.5, EXTERNAL DOUBLER, 6 X 6.25 INTERNAL FILLER 4.25 X 4.125.  FABRICTED AND INSTALLED PARTS PER SRM 51-1-9.
